# SDR DALA2025070705022

- Difficulty date: July 6, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N330NB
- Make and model: Airbus A319-114
- Aircraft serial: 1549
- Aircraft time: 50,745 hours, 26,429 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Retainer
- Condition: Corroded
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3130 CORROSION ON TROLLEY RETAINER BLOCK COMPARTMENTS 110, 111 AND 112 OF G ALLEY 1 AT FWD GALLEY AREA. CORRECTIVE ACTION: COMPLIED WITH ER/A 626879-14. (1067145).
